# SDR R61A201312240103

- Difficulty date: December 24, 2012
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 7,938 hours, 7,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Zone 200
- Part time: 7,938 hours, 7,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT INBD SEAT TRACK AT FS 604.5 TO 664.5 CORRODED.  REMOVED AND REPLACED RT INBD SEAT TRACK IAW SRM 53-40-49-02-01, 51-40-15-02-01 AND 51-42-05-02-01.
